Duke Mathematical Journal

The extension of the Weil-Petersson metric to the boundary of Teichmuller space

Howard Masur

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 43, Number 3 (1976), 623-635.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077311801

Mathematical Reviews number (MathSciNet)
MR0417456

Zentralblatt MATH identifier
0358.32017

Digital Object Identifier
doi:10.1215/S0012-7094-76-04350-7

Subjects
Primary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx]

Citation

Masur, Howard. The extension of the Weil-Petersson metric to the boundary of Teichmuller space. Duke Math. J. 43 (1976), no. 3, 623--635. doi:10.1215/S0012-7094-76-04350-7. http://projecteuclid.org/euclid.dmj/1077311801.


Export citation